# SDR ZZDA3310497

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0816901
- Condition: Wire Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND ROW 6 EMERGENCY FLOOR LIGHT INOPERATIVE.  TROUBLESHOT TO LIGHT SOCKET WIRE BROKEN.  REMOVED AND REPLACED LIGHT SOCKET.  OPS CHECKED NORMAL.  (X)
